# SDR G6OA

- Difficulty date: September 11, 2003
- Submitted: September 12, 2003
- Operation: Air carrier
- Aircraft: N703GC
- Make and model: Doug MD-11F
- Aircraft serial: 48411
- Aircraft time: 42,425 hours, 8,269 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bracket
- Part number: ANB720321M
- Condition: Broken
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

LEFT MAIN LANDING GEAR UPLOCK INDICATION BOTH SYNOPTIC AND GEAR LIGHTS SHOWED UNSAFE.
